Order a Narcan kit to save lives from opioid overdoses

September 27, 2021
Categories:





Narcan (Naloxone) kits can quickly reverse the effects of an opioid overdose. Naloxone, easily delivered in a nasal spray, knocks opioids and heroin off the brain’s opioid receptors, reversing the effects of the opioid and allowing the person to breathe again. This means if someone overdoses on pain medicine or opioids, it can save their life. Even if you suspect a person has overdosed or you have no other medical training, Narcan kits can be a safe way to assist someone immediately.  

You can order this first aid tool by visiting iknowmine.org and completing the online Opioid Overdose Response Training. Once your training is complete, you will be sent a Narcan kit that you can keep in your home or take it with you wherever you travel. All members of our community should be trained and provided with a Narcan kit in the event a loved one or someone around them experiences an opioid overdose. These free kits are only available for Alaska-based addresses. For more information, please visit https://www.iknowmine.org/product/narcan-kit/.


Browse More Stories


Share This Story